# SDR SWAA2021052461589

- Difficulty date: April 2, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED RT HORIZONTAL STABILIZER UPPER FWD SLIDE SEAL IAW AMM 53-31-31-000-802; 53-31-31-400-802 59796C 08APR21
